zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the ruin problem in a Markov-modulated risk model. (English) Zbl 1153.91608
Summary: In this paper, we consider the compound Poisson risk model influenced by an external Markovian environment process, i.e. Markov-modulated compound Poisson model. The explicit Laplace transforms of Gerber-Shiu functions are obtained, while the explicit Gerber-Shiu functions are derived for the K n -family claim size distributions in the two-states case.
91B30Risk theory, insurance
[1]I. J. B. F. Adan and V. G. Kulkarni, ”Single-server queue with Markov-dependent inter-arrival and service times,” Queueing Systems vol. 45 pp. 113–134, 2003. · Zbl 1036.90029 · doi:10.1023/A:1026093622185
[2]H. Albrecher and O. J. Boxma, ”On the discounted penalty function in a Markov-dependent risk model,” Insurance: Mathematics and Economics vol. 37(3) pp. 650–672, 2005. · Zbl 1129.91023 · doi:10.1016/j.insmatheco.2005.06.007
[3]S. Asmussen, ”Risk theory in a Markovian environment,” Scandinavian Actuarial Journal pp. 69–100, 1989.
[4]S. Asmussen, ”Stationary distributions for fluid flow models with or without Brownian motion,” Communications in Statistics Stochastic Model vol. 11(1) pp. 21–49, 1995. · doi:10.1080/15326349508807330
[5]S. Asmussen, Ruin Probabilities, World Scientific, Singapore, 2000.
[6]J. Cohen, The single Server Queue, North-Holland, Amsterdam-New York, 1982.
[7]D. C. M. Dickson and C. Hipp, ”On the time to ruin for Erlang(2) risk processes” Insurance: Mathematics and Economics vol. 29(3) pp. 333–344, 2001. · Zbl 1074.91549 · doi:10.1016/S0167-6687(01)00091-9
[8]H. U. Gerber and E. S. W. Shiu, ”On the time value of ruin” North American Actuarial Journal vol. 2(1) pp. 48–78, 1998.
[9]Y. Lu and S. Li, ”On the probability of ruin in a Markov-modulated risk model,” Insurance: Mathematics and Economics vol. 37(3) pp. 522–532, 2005. · Zbl 1129.60066 · doi:10.1016/j.insmatheco.2005.05.006
[10]M. Miyazawa, ”Hitting probabilities in a Markov additive process with linear movements and upward jumps: application to risk and queueing processes,” The Annals of Applied Probability vol. 14(2) pp. 1029–1054, 2004. · Zbl 1057.60073 · doi:10.1214/105051604000000206
[11]M. Miyazawa and H. Takada, ”A matrix exponential form for hitting probabilities and its application to a Markov-modulated fluid queue with downward jumps,” Journal of Applied Probability vol. 39(3) pp. 604–618, 2002. · Zbl 1037.60084 · doi:10.1239/jap/1034082131
[12]A. C. Y. Ng and H. Yang, ”On the joint distribution of surplus before and after ruin under a Markovian regime switching model,” Stochastic Processes and their Applications vol. 116 pp. 244–266, 2006. · Zbl 1093.60051 · doi:10.1016/j.spa.2005.09.008
[13]J. M. Reinhard, ”On a class of semi-Markov risk models obtained as classical risk models in a Markovian environment,” ASTIN Bulletin vol. 14 pp. 23–44, 1984.
[14]O. Taussky, ”A recurring theorem on determinants,” American Mathematical Monthly vol. 56 pp. 672–676, 1949. · Zbl 0036.01301 · doi:10.2307/2305561
[15]H. Tijms, Stochastic Models: an Algorithmic Approach, John Wiley, Chichester, 1994.